Volume 11, issue 2 (2011)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 17
Issue 6, 3213–3852
Issue 5, 2565–3212
Issue 4, 1917–2564
Issue 3, 1283–1916
Issue 2, 645–1281
Issue 1, 1–643

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Stable systolic category of the product of spheres

Hoil Ryu

Algebraic & Geometric Topology 11 (2011) 983–999
Abstract

The stable systolic category of a closed manifold M indicates the complexity in the sense of volume. This is a homotopy invariant, even though it is defined by some relations between homological volumes on M. We show an equality of the stable systolic category and the real cup-length for the product of arbitrary finite dimensional real homology spheres. Also we prove the invariance of the stable systolic category under the rational equivalences for orientable 0–universal manifolds.

Keywords
cup-length, systoles, stable systolic category
Mathematical Subject Classification 2000
Primary: 57N65
Secondary: 53C23, 55M30
References
Publication
Received: 17 July 2010
Revised: 27 October 2010
Accepted: 23 December 2010
Published: 25 March 2011
Authors
Hoil Ryu
Graduate School of Mathematics
Kyushu University
774
Motooka
Nishi-ku
Fukuoka
819-0395
Japan